Please use this identifier to cite or link to this item:
http://elar.urfu.ru/handle/10995/101586
Full metadata record
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Dolgii, Yu. F. | en |
dc.date.accessioned | 2021-08-31T14:58:17Z | - |
dc.date.available | 2021-08-31T14:58:17Z | - |
dc.date.issued | 2019 | - |
dc.identifier.citation | Dolgii Yu. F. Exact solutions of an inverse optimal stabilization problem for systems with aftereffect of neutral type / Yu. F. Dolgii. — DOI 10.21538/0134-4889-2019-25-1-35-44 // Trudy Instituta Matematiki i Mekhaniki UrO RAN. — 2019. — Vol. 25. — Iss. 1. — P. 35-44. | en |
dc.identifier.issn | 1344889 | - |
dc.identifier.other | Final | 2 |
dc.identifier.other | All Open Access, Bronze | 3 |
dc.identifier.other | https://www.scopus.com/inward/record.uri?eid=2-s2.0-85078273924&doi=10.21538%2f0134-4889-2019-25-1-35-44&partnerID=40&md5=3f288e3a68d9337de714de49340332c6 | |
dc.identifier.other | http://journal.imm.uran.ru/sites/default/files/content/25_1/TrIMMUrORAN_2019_1_p35_L.pdf | m |
dc.identifier.uri | http://elar.urfu.ru/handle/10995/101586 | - |
dc.description.abstract | An optimal stabilization problem is considered for systems of differential equations with aftereffect of neutral type. To simplify the representation of a continuous quadratic functional, an isomorphism of functional spaces is used. The optimal stabilization problem is formulated in a functional space of states with a special metric. A statement of the inverse optimal stabilization problem is presented; this statement is related to the recovery of a system with a given representation of an optimal stabilizing control. Sufficient conditions for the solvability of the inverse problem are obtained, and conditions under which the inverse problem admits analytical solutions are specified. A method for finding exact solutions to this problem is proposed. For systems of differential equations with delay-type aftereffect, exact solutions of the inverse problem were obtained earlier. An example of the exact solution of the inverse problem is given for a system of differential equations with aftereffect of neutral type. © 2019 Krasovskii Institute of Mathematics and Mechanics. All Rights Reserved. | en |
dc.format.mimetype | application/pdf | en |
dc.language.iso | ru | en |
dc.publisher | Krasovskii Institute of Mathematics and Mechanics | en |
dc.rights | info:eu-repo/semantics/openAccess | en |
dc.source | Tr. Inst. Mat. Meh. UrO RAN | 2 |
dc.source | Trudy Instituta Matematiki i Mekhaniki UrO RAN | en |
dc.subject | DIFFERENTIAL EQUATIONS WITH AFTEREFFECT OF NEUTRAL TYPE | en |
dc.subject | OPTIMAL STABILIZATION | en |
dc.subject | RICCATI EQUATION | en |
dc.title | Exact solutions of an inverse optimal stabilization problem for systems with aftereffect of neutral type | en |
dc.title | Точные решения обратной задачи оптимальной стабилизации для систем с последействием нейтрального типа | ru |
dc.type | Article | en |
dc.type | info:eu-repo/semantics/article | en |
dc.type | info:eu-repo/semantics/publishedVersion | en |
dc.identifier.rsi | 37051091 | - |
dc.identifier.doi | 10.21538/0134-4889-2019-25-1-35-44 | - |
dc.identifier.scopus | 85078273924 | - |
local.contributor.employee | Dolgii, Yu.F., Krasovskii Institute of Mathematics and Mechanics of the Ural Branch of the Russian Academy of Sciences, Yekaterinburg, 620108, Russian Federation, Ural Federal University, Yekateriburg, 620002, Russian Federation | |
local.description.firstpage | 35 | - |
local.description.lastpage | 44 | - |
local.issue | 1 | - |
local.volume | 25 | - |
dc.identifier.wos | 000470956900003 | - |
local.contributor.department | Krasovskii Institute of Mathematics and Mechanics of the Ural Branch of the Russian Academy of Sciences, Yekaterinburg, 620108, Russian Federation | |
local.contributor.department | Ural Federal University, Yekateriburg, 620002, Russian Federation | |
local.identifier.pure | 9205676 | - |
local.identifier.eid | 2-s2.0-85078273924 | - |
local.identifier.wos | WOS:000470956900003 | - |
Appears in Collections: | Научные публикации ученых УрФУ, проиндексированные в SCOPUS и WoS CC |
Files in This Item:
File | Description | Size | Format | |
---|---|---|---|---|
2-s2.0-85078273924.pdf | 194,8 kB | Adobe PDF | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.